# SDR DL72S972077

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REINFORCEMENT STRAP OF THE FS 761 LT FRAME HAD PILOT HOLES DOUBLE DRILLED WITH EXISTING FASTENER HOLES AT THE 3RD AND 4TH FASTENER LOCATION BELOW THE FLOOR LINE.  ADDITIONALLY, THE FRAME ITSELF HAS A CRACK MEASURING APPROX 2.5 LONG.  AREA WAS REPAIRED PER ERA 330865-14AD.
